MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH UNAV ADAPTOR; ORTHOPAEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH UNAV ADAPTOR; ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Model Number 286755001N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a spinal fusion procedure on (b)(6) 2019, the universal adaptor broke off when the health care professional removed the suretrak.There was no patient consequences reported.No further information provided.This complaint is for one (1) unav adaptor.This is report 1 of 1 for (b)(4).

Brand Name
UNAV ADAPTOR
Common Device Name
ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9558774
Report Number1526439-2020-00207
Device Sequence Number19448104
Product Code OLO
UDI-Device Identifier10705034472225
UDI-Public(01)10705034472225
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286755001N
Device Catalogue Number286755001N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1